| Model Number |
01.13.105L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-sep-2022: lot 1902975: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.On (b)(6) 2020, the patient came in reporting pain due to a subsided stem where during the revision surgery an osteotomy of the femur to remove the stem was necessary.The surgeon used cables and revised the head and stem.The surgery was completed successfully.On (b)(6) 2022, the patient came in reporting pain due to a fractured femur.The surgeon revised the stem with a competitor stem and the surgery was completed successfully.